# SDR DALA2016011800431

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC DOOR FRAME CORRODED AT LOWER END IN THRESHOLD AREA. REF ORNRC 63165-0800-0014. INSTALLED NEW DOOR PAN IAW SRM 53-20-15.
